MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/08971900251394100

Медицинская библиотека · Journal of pharmacy practice · 2025

Aripiprazole-Induced Hyponatremia Observed Upon Rechallenge: A Case Report.

McGuire Nicholas, Wu Leslie, Jhawar Archana

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Medications account for nearly two-thirds of all cases of syndrome of inappropriate antidiuretic hormone secretion (SIADH). Numerous psychotropics including antipsychotics have been associated with SIADH but it is difficult to show a causal relationship. We report a unique case where a patient developed hyponatremia and upon rechallenge with aripiprazole resulted in a second incidence. There is limited literature recognizing aripiprazole induced SIADH and especially any focused on medication rechallenge.

Для цитирования: McGuire Nicholas, Wu Leslie, Jhawar Archana. Aripiprazole-Induced Hyponatremia Observed Upon Rechallenge: A Case Report.. Journal of pharmacy practice. 2025. DOI: 10.1177/08971900251394100.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.